# SDR SWAA2018031220322

- Difficulty date: March 4, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,216 hours, 40,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR RETAINING HOOK LOOSE.   R & R THE GIRT BAR IAW SRM.
